# SDR CALA2025072506901

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 84,452 hours, 36,971 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shaft
- Part number: 15250002
- Condition: Broken
- Location: Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFT JUMP SEAT BROKEN BLOCKING EXIT ITEM FLAGGED FOR SDR REPORTING REINSTALLED,  JUMP SEAT, INBOARD SEAT PIVOT HINGE PIN .REFERENCE IFM 25-11-48. OPERATIONALLY CHECKS GOOD.
